About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 378593, 10 pages
http://dx.doi.org/10.1155/2013/378593
Research Article

A Representation of the Exact Solution of Generalized Lane-Emden Equations Using a New Analytical Method

1Department of Mathematics, Faculty of Science, Al Balqa Applied University, Salt 19117, Jordan
2School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 10 April 2013; Accepted 31 May 2013

Academic Editor: Massimo Furi

Copyright © 2013 Omar Abu Arqub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Iqbal and A. Javed, “Application of optimal homotopy asymptotic method for the analytic solution of singular Lane-Emden type equation,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7753–7761, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Parand, M. Dehghan, A. R. Rezaei, and S. M. Ghaderi, “An approximation algorithm for the solution of the nonlinear Lane-Emden type equations arising in astrophysics using Hermite functions collocation method,” Computer Physics Communications, vol. 181, no. 6, pp. 1096–1108, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Wazwaz, “A new algorithm for solving differential equations of Lane-Emden type,” Applied Mathematics and Computation, vol. 118, no. 2-3, pp. 287–310, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Yildirim and T. Ozi, “Solutions of singular IVPs of Lane-Emden type by homotopy perturbation method,” Physics Letters A, vol. 369, no. 1-2, pp. 70–76, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. C. Hunter, “Series solutions for polytropes and the isothermal sphere,” Monthly Notices of the Royal Astronomical Society, vol. 328, no. 3, pp. 839–847, 2001. View at Publisher · View at Google Scholar · View at Scopus
  6. M. I. Nouh, “Accelerated power series solution of polytropic and isothermal gas spheres,” New Astronomy, vol. 9, no. 6, pp. 467–473, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. B. M. Mirza, “Approximate analytical solutions of the Lane-Emden equation for a self-gravitating isothermal gas sphere,” Monthly Notices of the Royal Astronomical Society, vol. 395, no. 4, pp. 2288–2291, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. K. Boubaker and R. A. Van Gorder, “Application of the BPES to Lane-Emden equations governing polytropic and isothermal gas spheres,” New Astronomy, vol. 17, no. 6, pp. 565–569, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Chandrasekhar, Introduction to the Study of Stellar Structure, Dover Publications, New York, NY, USA, 1967. View at Zentralblatt MATH · View at MathSciNet
  10. H. T. Davis, Introduction to Nonlinear Differential and Integral Equations, Dover Publications, New York, NY, USA, 1962. View at Zentralblatt MATH · View at MathSciNet
  11. O. U. Richardson, The Emission of Electricity of Hot Bodies, London, UK, Longmans Green and Company edition, 1921.
  12. P. L. Chambré, “On the solution of the poisson-boltzmann equation with application to the theory of thermal explosions,” The Journal of Chemical Physics, vol. 20, no. 11, pp. 1795–1797, 1952. View at Scopus
  13. M. Dehghan and F. Shakeri, “Approximate solution of a differential equation arising in astrophysics using the variational iteration method,” New Astronomy, vol. 13, no. 1, pp. 53–59, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. J. H. Lane, “On theoretical temperature of the sun under the hypothesis of a gaseous mass maintaining its internal heat and depending on the laws of gases known to terrestrial experiment,” The American Journal of Science and Arts, vol. 2, pp. 57–74, 1870.
  15. R. Emden, Gaskugeln, Teubner, Berlin, Germany, 1907.
  16. N. T. Shawagfeh, “Nonperturbative approximate solution for Lane-Emden equation,” Journal of Mathematical Physics, vol. 34, no. 9, pp. 4364–4369, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Adomian, R. Rach, and N. T. Shawagfeh, “On the analytic solution of the lane-emden equation,” Foundations of Physics Letters, vol. 8, no. 2, pp. 161–181, 1995. View at Publisher · View at Google Scholar · View at Scopus
  18. O. Abu Arqub, “Series solution of fuzzy differential equations under strongly generalized differentiability,” Journal of Advanced Research in Applied Mathematics, vol. 5, no. 1, p. 31, 2013.
  19. S. Yuzbasi and M. Sezer, “An improved Bessel collocation method with a residual error function to solve a class of Lane-Emden differential equations,” Mathematical and Computer Modelling, vol. 57, no. 5-6, pp. 1298–1311, 2012.
  20. A. El-Ajou, O. Abu Arqub, and S. Momani, “Homotopy analysis method for second-order boundary value problems of integrodifferential equations,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 365792, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. O. Abu Arqub, M. Al-Smadi, and S. Momani, “Application of reproducing kernel method for solving nonlinear Fredholm-Volterra integrodifferential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 839836, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Al-Smadi, O. Abu Arqub, and S. Momani, “A computational method for two point boundary value problems of fourth-order mixed integrodifferential equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 832074, 10 pages, 2013. View at Publisher · View at Google Scholar
  23. O. Abu Arqub and A. El-Ajou, “Solution of the fractional epidemic model by homotopy analysis method,” Journal of King Saud University, vol. 25, no. 1, pp. 73–81, 2013. View at Publisher · View at Google Scholar · View at Scopus
  24. O. Abu Arqub, A. El-Ajou, S. Momani, and N. Shawagfeh, “Analytical solutions of fuzzy initial value problems by HAM,” Applied Mathematics and Information Sciences. In press.
  25. O. Abu Arqub, M. Al-Smadi, and N. Shawagfeh, “Solving Fredholm integro-differential equations using reproducing kernel Hilbert space method,” Applied Mathematics and Computation, vol. 219, no. 17, pp. 8938–8948, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. O. Abu Arqub, Z. Abo-Hammour, S. Momani, and N. Shawagfeh, “Solving singular two-point boundary value problems using continuous genetic algorithm,” Abstract and Applied Analysis, vol. 2012, Article ID 205391, 25 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. V. Dukkipati, Numerical Methods, New Age International, New Delhi, India, 2010.
  28. W. B. Bonnor, “Boyle's law and gravitational instability,” Monthly Notices of the Royal Astronomical Society, vol. 116, pp. 351–359, 1956. View at MathSciNet
  29. R. Ebert, “Uber die Verdichtung von H I-Gebieten,” Zeitschrift Fur Astrophysik, vol. 37, pp. 217–232, 1955.
  30. R. A. van Gorder, “Exact first integrals for a Lane-Emden equation of the second kind modeling a thermal explosion in a rectangular slab,” New Astronomy, vol. 16, no. 8, pp. 492–497, 2011. View at Publisher · View at Google Scholar · View at Scopus
  31. R. A. van Gorder, “Analytical solutions to a quasilinear differential equation related to the Lane-Emden equation of the second kind,” Celestial Mechanics and Dynamical Astronomy, vol. 109, no. 2, pp. 137–145, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  32. R. A. van Gorder, “An elegant perturbation solution for the Lane-Emden equation of the second kind,” New Astronomy, vol. 16, no. 2, pp. 65–67, 2011. View at Publisher · View at Google Scholar · View at Scopus
  33. C. Harley and E. Momoniat, “First integrals and bifurcations of a Lane-Emden equation of the second kind,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 757–764, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet